# SDR CA050712002

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 9,014 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: B55
- Condition: Unserviceable
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE FUNCTION CHECKING THE AILERON CONTROL SYSTEM PRIOR TO FLIGHT THEY BECAME HARD TO OPERATE.  THE CO-PILOT'S CONTROL COLUMN BEARING ON OUTER SURFACE OF FIREWALL WAS FOUND TO BE UNSERVICEABLE.  THE NEEDLE BEARINGS HAD DEPARTED THE CAGE.  THE BEARING WAS REPLACED NEW AND THE AILERON SYSTEM WAS FUNCTION CHECKED SERVICEABLE.
